# SDR DALA2021071303963

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,860 hours, 38,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CRACK NOTED ON L2 DOOR UPPER FORWARD FRAME HINGE CUTOUT. CORRECTIVE ACTION: REPAIR INSTALLED PER ERA 592712-14 SECTION I. (1870187)
